+91-7022920101 Medicines Health Package Blog Help Download App About Us
Flat 20% off on all medicine. No minimum order amount.
Read this page in Hindi

Acemiz Plus Tablet

LUPIN LTD
*Estimated Price
75
Buy from Netmeds

Acemiz Plus Tablet

LUPIN LTD
*Estimated Price
75
Buy from Netmeds

About Acemiz Plus Tablet

Acemiz Plus Tablet is an analgesic (painkiller), antipyretic (fever reducer) and NSAID (non-steroidal anti-inflammatory drug) used to relieve muscle pain, fever joint pain, arthritis, toothache, inflammatory pain, headache, gout, menstrual cramps, abdominal pain, stomach cramps etc.. It has Paracetamol & Aceclofenac which are used to treat both muscle pain and inflammation of joints.

Uses Benefits and uses of Acemiz Plus Tablet

Acemiz Plus Tablet is generally used as analgesic (painkiller), antipyretic and anti-inflammatory drug but there are several other uses where it could be taken:-
  1. Muscle Pain
  2. Joint Pain (anti-inflammatory action of Aceclofenac)
  3. Dental Pain
  4. Osteoarthritis
  5. Redness & Swelling
  6. Arthralgia
  7. Spondylitis
  8. Fever
  9. Headache/Migraines
  10. Arthritis
  11. Menstrual cramps
  12. Toothache
  13. Abdominal Pain
  14. Postoperative pain
  15. Gout
This is a non-exhaustive list and there might be other uses & benefits of the Acemiz Plus Tablet as well. Please do not take this medicine because someone has taken it with similar symptoms. Please consult a physician or a specialist before using the drug.

Chat with a DoctorGet Reply in 15 minutes

Confused or uncertain about the effect of your medicine?

Chat with Doctor

Side Effects List of side-effects of Acemiz Plus Tablet

Apart from the uses of Acemiz Plus Tablet, there could be certain side-effects associated with the drug. Please refer to the list below:-
  1. Abdominal Pain
  2. Nausea & Vomiting
  3. Gas, Flatulence
  4. Dizziness
  5. Allergic Reaction due to paracetamol
  6. Diarrhea
  7. Constipation
  8. Heartburn
  9. Indigestion (Dyspepsia)
While some symptoms could be common, there are a few rare symptoms. If you feel any symptom (whether or not it is mentioned in the above list), please ask a doctor instantly. Also, consult the doctor if you have rashes anywhere on the body. The above list may not be exhaustive and please report if you have any other symptoms. These symptoms become more prominent when one is prone to a longer use of this drug.

Composition and Dosage Dosage and Composition of Acemiz Plus Tablet

Acemiz Plus  Tablet is made from the below-mentioned salts:-
  • Aceclofenac (100 mg) - It helps in reducing inflammation, redness & swelling of joints. It belongs to the class of acetic acid derivatives NSAID (non-steroidal anti-inflammatory drug) for topical use.
  • Paracetamol (325 mg) - It acts as an analgesic to relieve pain and antipyretic to subside fever. It belongs to the class of anilide preparations.
Acemiz Plus Tablet should be used in prescribed quantity by the doctor. It is advised to take this medicine with food or immediately after food. The effect should start in 30 minutes and it may last up to 6 hours.

You can buy Acemiz Plus  Tablet from a local pharmacy & there are many generic variants available as well. Hifenac P is also a very similar drug but has a stronger dosage of paracetamol than Acemiz Plus  The drug is considered inexpensive by popular opinion. It comes in a strip of 10 tablets and it can be used by referring to the prescription. Please check the expiry of the package. It is manufactured by Lupin Ltd.

How to use Acemiz Plus Tablet? - Swallow the tablet in one go and do not chew it. Use the dosage as suggested by a doctor.

Expert Advice Expert advice on Acemiz Plus Tablet

  • How does it work? Aceclofenac has an anti-inflammatory compound that helps in reduction of redness, swelling of body esp. in joints. Paracetamol acts as an analgesic that reduces pain & antipyretic that subsides fever
  • Patients with Kidney & liver disease must take doctor's advice before consuming Acemiz Plus  Tablet.
  • Do not take more than 3 tablets in a day & keep enough gap between each dosage
  • If pain or fever is not relieved within 30 minutes to 1 hour of use, please talk to a doctor for an alternative solution
  • Do not take this medicine on the advice of a friend or family. Similarly, do not give this medicine to someone you feel has the same symptoms
  • Always check for expiry on the package or with the pharmacist before buying the medicine
  • Store Acemiz Plus Tablet at room temperature and avoid direct exposure to heat & sunlight
  • As Acemiz Plus Tablet is also a common analgesic & NSAID, please do not mix it along with other common medicines with paracetamol & aceclofenac like Hifenac P.
  • Acemiz Plus Tablet is not the cure for a problem but only provides temporary relief from certain symptoms
  • Especially for women, please talk to a gynecologist if you have menstrual cramps, abdominal pain, painful periods etc. so that she can guide you when & how to use this medicine
  • Taking Acemiz Plus Tablet while on empty stomach may cause acid reflux or upset stomach
  • Acemiz Plus  Tablet has several uses & side effects, users are advised to reach the article thoroughly to avoid jumping to conclusions

Precautions Precautions and drug interaction of Acemiz Plus Tablet

Before using Acemiz Plus Tablet, please consult a doctor especially if you have any of the following contraindications & conditions:-
  • Peptic ulcers
  • Allergic to Acemiz Plus Tablet or to either paracetamol or aceclofenac
  • Liver and Kidney Disease
  • Asthma or other breathing problems
  • Heart condition
  • Stroke
  • Hypersensitivity
  • Breastfeeding
  • Hypertension
Acemiz Plus Tablet Drug Interactions
  • Alcohol
  • Juxtapid mipomersen
This is a non-exhaustive list of drug interactions and conditions that might interfere with Acemiz Plus Tablet. Before taking this drug, inform your doctor about all your present medications.
Keep the following precautions in mind as well:-
  • Consult your doctor if you have kidney or liver problems
  • The dosage of paracetamol should be less than 4g (or 2g for alcoholics) in a day.
  • If you operate heavy machinery, using this medicine might make you drowsy or blur your vision. Please do not continue to operate if you feel these symptoms

FAQs Commonly asked question on Acemiz Plus Tablet

1. I missed a dose of Acemiz Plus Tablet, what should I do?
If you have missed a dose by chance, try to use it as soon as possible when you notice. However, if the time is closer to your next dosage, simply skip the medicine. In such cases, try not to take a double dosage. 

2. I overdosed on the prescribed quantity of Acemiz Plus  Tablet, what should I do?
If you feel that you might have used more than the prescribed quantity of Acemiz Plus Tablet, please talk to a physician immediately. Consuming more than prescribed quantity might cause side-effects. 

3. Can Acemiz Plus Tablet be used along with alcohol?
Consumption of alcohol is NOT recommended when on Acemiz Plus Tablet. The interaction of this medicine & alcohol might increase the risk of side effects and may cause excessive drowsiness & calmness. In any case, do not take more than three glasses a day.

4. Can Acemiz Plus Tablet be used during Pregnancy or Breastfeeding?
Aceclofenac is not recommended during pregnancy & breastfeeding. However, paracetamol could be used once the pros and cons are properly discussed with a doctor. Please talk to a gynecologist to find an alternative solution to this drug.

5. Can I drive while using Acemiz Plus Tablet?
If Acemiz Plus Tablet makes you feel drowsy, sleepy or causes blurred vision, it is considered unsafe to drive.

6. Is using Acemiz Plus Tablet addictive?
Addictive medicines are usually classified as schedule H or X in India and schedule 2-5 in US. Please read the package information carefully.

7. I took an expired dose of the medicine. What should I do?
Taking a single expired dose of Acemiz Plus Tablet might not be harmful but please discuss this with your physician about the same to be on a safer side.

8. Can using Acemiz Plus Tablet provide relief from Cold?
Yes to an extent. Acemiz Plus Tablet has been reported by people to be used to provide relief from a cough, cold and other flu symptoms.

9. Can I use Acemiz Plus Tablet in relieving toothache?
Yes. Acemiz Plus  Tablet contains paracetamol, using it can also help with teeth pain.

10. How does using Acemiz Plus Tablet helps with migraines?
Yes. Acemiz Plus Tablet has paracetamol that can provide relief from headaches by increasing the tolerance of pain in the body

11. Can using Acemiz Plus Tablet help with Stomach Upset?
No. Acemiz Plus  Tablet won't help in anything related to Stomach upset.

Acemiz Plus Tablet Image

Customer Review Patient reviews on Acemiz Plus Tablet

Acemiz Plus Tablet is an effective medicine and I use it regularly.
I would recommend Acemiz Plus Tablet to everyone because it inexpensive but works very well.
My doctor suggested me Acemiz Plus Tablet and so far it has been okay.

About Author

The above medicine data is written by Dr. Surender Sharma. It is edited, updated and maintained by JustDoc Quality Team. If you have any queries regarding the data, please email us at doctors@justdoc.com. Read about our Medical Team here.

Acemiz Plus Tablet is available in 100+ cities in India

Mumbai, Delhi, Bangalore, Hyderabad, Ahmedabad, Chennai, Kolkata, Surat, Pune, Jaipur, Lucknow, Kanpur, Nagpur, Visakhapatnam, Indore, Thane, Bhopal, Pimpri-Chinchwad, Patna, Vadodara, Ghaziabad, Ludhiana, Coimbatore, Agra, Madurai, Nashik, Faridabad, Meerut, Rajkot, Kalyan-Dombivali, Vasai-Virar, Varanasi, Srinagar, Aurangabad, Dhanbad, Amritsar, Navi Mumbai, Allahabad, Ranchi, Howrah (city area), Jabalpur, Gwalior, Vijayawada, Jodhpur, Raipur, Kota, Guwahati, Chandigarh, Solapur, Hubballi-Dharwad, Tiruchirappalli, Tiruppur, Moradabad, Mysore, Bareily, Gurgaon, Aligarh, Jalandhar, Bhubaneswar, Salem, Mira-Bhayandar, Warangal, Thiruvananthapuram, Guntur, Bhiwandi, Saharanpur, Gorakhpur, Bikaner, Amravati, Noida, Jamshedpur, Bhilai, Cuttack, Firozabad, Kochi, Nellore, Bhavnagar, Dehradun, Durgapur, Asansol, Nanded, Kolhapur, Ajmer, Akola, Gulbarga, Jamnagar, Ujjain, Loni, Siliguri, Jhansi, Ulhasnagar, Jammu, Secunderabad, Mangalore, Erode, Belgaum, Ambattur, Tirunelveli, Malegaon
Information on this page was last updated on - Thu, Mar 15 2018

Disclaimer
The above information is collected by experts on JustDoc.com for Acemiz Plus Tablet. This information is accurate, complete & up-to-date to the best of knowledge & understanding of a medical professional. Please do not use this information as a substitute for professional medical advice or treatment. JustDoc doesn't guarantee the accuracy & exhaustiveness of the above-mentioned information about Acemiz Plus Tablet. Users are recommended to visit a physician or consult a doctor on justdoc.com for a professional opinion about your condition.

About Acemiz Plus Tablet

Acemiz Plus Tablet is an analgesic (painkiller), antipyretic (fever reducer) and NSAID (non-steroidal anti-inflammatory drug) used to relieve muscle pain, fever joint pain, arthritis, toothache, inflammatory pain, headache, gout, menstrual cramps, abdominal pain, stomach cramps etc.. It has Paracetamol & Aceclofenac which are used to treat both muscle pain and inflammation of joints.

Uses Benefits and uses of Acemiz Plus Tablet

Acemiz Plus Tablet is generally used as analgesic (painkiller), antipyretic and anti-inflammatory drug but there are several other uses where it could be taken:-
  1. Muscle Pain
  2. Joint Pain (anti-inflammatory action of Aceclofenac)
  3. Dental Pain
  4. Osteoarthritis
  5. Redness & Swelling
  6. Arthralgia
  7. Spondylitis
  8. Fever
  9. Headache/Migraines
  10. Arthritis
  11. Menstrual cramps
  12. Toothache
  13. Abdominal Pain
  14. Postoperative pain
  15. Gout
This is a non-exhaustive list and there might be other uses & benefits of the Acemiz Plus Tablet as well. Please do not take this medicine because someone has taken it with similar symptoms. Please consult a physician or a specialist before using the drug.

Chat with a DoctorGet Reply in 15 minutes

Confused or uncertain about the effect of your medicine?

Chat with Doctor

Side Effects List of side-effects of Acemiz Plus Tablet

Apart from the uses of Acemiz Plus Tablet, there could be certain side-effects associated with the drug. Please refer to the list below:-
  1. Abdominal Pain
  2. Nausea & Vomiting
  3. Gas, Flatulence
  4. Dizziness
  5. Allergic Reaction due to paracetamol
  6. Diarrhea
  7. Constipation
  8. Heartburn
  9. Indigestion (Dyspepsia)
While some symptoms could be common, there are a few rare symptoms. If you feel any symptom (whether or not it is mentioned in the above list), please ask a doctor instantly. Also, consult the doctor if you have rashes anywhere on the body. The above list may not be exhaustive and please report if you have any other symptoms. These symptoms become more prominent when one is prone to a longer use of this drug.

Composition and Dosage Dosage and Composition of Acemiz Plus Tablet

Acemiz Plus  Tablet is made from the below-mentioned salts:-
  • Aceclofenac (100 mg) - It helps in reducing inflammation, redness & swelling of joints. It belongs to the class of acetic acid derivatives NSAID (non-steroidal anti-inflammatory drug) for topical use.
  • Paracetamol (325 mg) - It acts as an analgesic to relieve pain and antipyretic to subside fever. It belongs to the class of anilide preparations.
Acemiz Plus Tablet should be used in prescribed quantity by the doctor. It is advised to take this medicine with food or immediately after food. The effect should start in 30 minutes and it may last up to 6 hours.

You can buy Acemiz Plus  Tablet from a local pharmacy & there are many generic variants available as well. Hifenac P is also a very similar drug but has a stronger dosage of paracetamol than Acemiz Plus  The drug is considered inexpensive by popular opinion. It comes in a strip of 10 tablets and it can be used by referring to the prescription. Please check the expiry of the package. It is manufactured by Lupin Ltd.

How to use Acemiz Plus Tablet? - Swallow the tablet in one go and do not chew it. Use the dosage as suggested by a doctor.

Expert Advice Expert advice on Acemiz Plus Tablet

  • How does it work? Aceclofenac has an anti-inflammatory compound that helps in reduction of redness, swelling of body esp. in joints. Paracetamol acts as an analgesic that reduces pain & antipyretic that subsides fever
  • Patients with Kidney & liver disease must take doctor's advice before consuming Acemiz Plus  Tablet.
  • Do not take more than 3 tablets in a day & keep enough gap between each dosage
  • If pain or fever is not relieved within 30 minutes to 1 hour of use, please talk to a doctor for an alternative solution
  • Do not take this medicine on the advice of a friend or family. Similarly, do not give this medicine to someone you feel has the same symptoms
  • Always check for expiry on the package or with the pharmacist before buying the medicine
  • Store Acemiz Plus Tablet at room temperature and avoid direct exposure to heat & sunlight
  • As Acemiz Plus Tablet is also a common analgesic & NSAID, please do not mix it along with other common medicines with paracetamol & aceclofenac like Hifenac P.
  • Acemiz Plus Tablet is not the cure for a problem but only provides temporary relief from certain symptoms
  • Especially for women, please talk to a gynecologist if you have menstrual cramps, abdominal pain, painful periods etc. so that she can guide you when & how to use this medicine
  • Taking Acemiz Plus Tablet while on empty stomach may cause acid reflux or upset stomach
  • Acemiz Plus  Tablet has several uses & side effects, users are advised to reach the article thoroughly to avoid jumping to conclusions

Precautions Precautions and drug interaction of Acemiz Plus Tablet

Before using Acemiz Plus Tablet, please consult a doctor especially if you have any of the following contraindications & conditions:-
  • Peptic ulcers
  • Allergic to Acemiz Plus Tablet or to either paracetamol or aceclofenac
  • Liver and Kidney Disease
  • Asthma or other breathing problems
  • Heart condition
  • Stroke
  • Hypersensitivity
  • Breastfeeding
  • Hypertension
Acemiz Plus Tablet Drug Interactions
  • Alcohol
  • Juxtapid mipomersen
This is a non-exhaustive list of drug interactions and conditions that might interfere with Acemiz Plus Tablet. Before taking this drug, inform your doctor about all your present medications.
Keep the following precautions in mind as well:-
  • Consult your doctor if you have kidney or liver problems
  • The dosage of paracetamol should be less than 4g (or 2g for alcoholics) in a day.
  • If you operate heavy machinery, using this medicine might make you drowsy or blur your vision. Please do not continue to operate if you feel these symptoms

FAQs Commonly asked question on Acemiz Plus Tablet

1. I missed a dose of Acemiz Plus Tablet, what should I do?
If you have missed a dose by chance, try to use it as soon as possible when you notice. However, if the time is closer to your next dosage, simply skip the medicine. In such cases, try not to take a double dosage. 

2. I overdosed on the prescribed quantity of Acemiz Plus  Tablet, what should I do?
If you feel that you might have used more than the prescribed quantity of Acemiz Plus Tablet, please talk to a physician immediately. Consuming more than prescribed quantity might cause side-effects. 

3. Can Acemiz Plus Tablet be used along with alcohol?
Consumption of alcohol is NOT recommended when on Acemiz Plus Tablet. The interaction of this medicine & alcohol might increase the risk of side effects and may cause excessive drowsiness & calmness. In any case, do not take more than three glasses a day.

4. Can Acemiz Plus Tablet be used during Pregnancy or Breastfeeding?
Aceclofenac is not recommended during pregnancy & breastfeeding. However, paracetamol could be used once the pros and cons are properly discussed with a doctor. Please talk to a gynecologist to find an alternative solution to this drug.

5. Can I drive while using Acemiz Plus Tablet?
If Acemiz Plus Tablet makes you feel drowsy, sleepy or causes blurred vision, it is considered unsafe to drive.

6. Is using Acemiz Plus Tablet addictive?
Addictive medicines are usually classified as schedule H or X in India and schedule 2-5 in US. Please read the package information carefully.

7. I took an expired dose of the medicine. What should I do?
Taking a single expired dose of Acemiz Plus Tablet might not be harmful but please discuss this with your physician about the same to be on a safer side.

8. Can using Acemiz Plus Tablet provide relief from Cold?
Yes to an extent. Acemiz Plus Tablet has been reported by people to be used to provide relief from a cough, cold and other flu symptoms.

9. Can I use Acemiz Plus Tablet in relieving toothache?
Yes. Acemiz Plus  Tablet contains paracetamol, using it can also help with teeth pain.

10. How does using Acemiz Plus Tablet helps with migraines?
Yes. Acemiz Plus Tablet has paracetamol that can provide relief from headaches by increasing the tolerance of pain in the body

11. Can using Acemiz Plus Tablet help with Stomach Upset?
No. Acemiz Plus  Tablet won't help in anything related to Stomach upset.

Acemiz Plus Tablet Image

Popular Medicines Recent medicine searched on JustDoc

Customer Review Patient reviews on Acemiz Plus Tablet

Acemiz Plus Tablet is an effective medicine and I use it regularly.
I would recommend Acemiz Plus Tablet to everyone because it inexpensive but works very well.
My doctor suggested me Acemiz Plus Tablet and so far it has been okay.

About Author

The above medicine data is written by Dr. Surender Sharma. It is edited, updated and maintained by JustDoc Quality Team. If you have any queries regarding the data, please email us at doctors@justdoc.com. Read about our Medical Team here.

Buy Acemiz Plus Tablet in 100+ cities in India

Mumbai, Delhi, Bangalore, Hyderabad, Ahmedabad, Chennai, Kolkata, Surat, Pune, Jaipur, Lucknow, Kanpur, Nagpur, Visakhapatnam, Indore, Thane, Bhopal, Pimpri-Chinchwad, Patna, Vadodara, Ghaziabad, Ludhiana, Coimbatore, Agra, Madurai, Nashik, Faridabad, Meerut, Rajkot, Kalyan-Dombivali, Vasai-Virar, Varanasi, Srinagar, Aurangabad, Dhanbad, Amritsar, Navi Mumbai, Allahabad, Ranchi, Howrah (city area), Jabalpur, Gwalior, Vijayawada, Jodhpur, Raipur, Kota, Guwahati, Chandigarh, Solapur, Hubballi-Dharwad, Tiruchirappalli, Tiruppur, Moradabad, Mysore, Bareily, Gurgaon, Aligarh, Jalandhar, Bhubaneswar, Salem, Mira-Bhayandar, Warangal, Thiruvananthapuram, Guntur, Bhiwandi, Saharanpur, Gorakhpur, Bikaner, Amravati, Noida, Jamshedpur, Bhilai, Cuttack, Firozabad, Kochi, Nellore, Bhavnagar, Dehradun, Durgapur, Asansol, Nanded, Kolhapur, Ajmer, Akola, Gulbarga, Jamnagar, Ujjain, Loni, Siliguri, Jhansi, Ulhasnagar, Jammu, Secunderabad, Mangalore, Erode, Belgaum, Ambattur, Tirunelveli, Malegaon
Information on this page was last updated on - Thu, Mar 15 2018

Disclaimer
The above information is collected by experts on JustDoc.com for Acemiz Plus Tablet. This information is accurate, complete & up-to-date to the best of knowledge & understanding of a medical professional. Please do not use this information as a substitute for professional medical advice or treatment. JustDoc doesn't guarantee the accuracy & exhaustiveness of the above-mentioned information about Acemiz Plus Tablet. Users are recommended to visit a physician or consult a doctor on justdoc.com for a professional opinion about your condition.

Buy from Netmeds (20% Off)